# SDR MALA020578

- Difficulty date: September 16, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTENING STRIKE IN MSP, LT ELEVATOR DAMAGED AT UPPER SKIN SURFACE AT THE OUTBOARD TRAILING EDGE NEAR THE TIP.  MAINTENANCE REPAIRED DAMAGE IAW EO A55019 AND SRM 55-20-11 201 FIG 206.
